# SDR AALA2020072439004

- Difficulty date: July 9, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 20,264 hours, 7,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004820203
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO 4L DOOR SILL SHAPE, MEASURING L=6.0 IN, W=0.5 IN, D=0.063 IN. REPLACED SHAPE WITH NEW IAW SRM 51-72-11 AND SRM 51-75-12.
